Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 417-420
http://dx.doi.org/10.1155/S0161171291000546

A common fixed point theorem for two sequences of self-mappings

Department of Mathematics, Kerume University, Miimachi, Fukuoka, Kurume, Japan

Received 7 September 1988; Revised 19 April 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takeshi Taniguchi, “A common fixed point theorem for two sequences of self-mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 417-420, 1991. https://doi.org/10.1155/S0161171291000546.